Mathematical Logic Quarterly

Table of Contents

Volume 63 Issue 3-4 (November 2017)

157-312, NA-NA

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Nov 07, 2017
  • DOI: 10.1002/malq.201770030 (p 157-157)

Issue Information

Issue Information

  • Author:
  • Pub Online: Nov 07, 2017
  • DOI: 10.1002/malq.201770031 (p NA-NA)

Contents

Contents: (Math. Log. Quart. 3‐4/2017)

  • Author:
  • Pub Online: Nov 07, 2017
  • DOI: 10.1002/malq.201770003 (p 159-161)

Original Papers

Fermat's last theorem and Catalan's conjecture in weak exponential arithmetics

  • Author: Petr Glivický, Vítězslav Kala
  • Pub Online: Oct 27, 2017
  • DOI: 10.1002/malq.201500069 (p 162-174)

On the reducibility of isomorphism relations

  • Author: Tapani Hyttinen, Miguel Moreno
  • Pub Online: Oct 11, 2017
  • DOI: 10.1002/malq.201500062 (p 175-192)

Building prime models in fully good abstract elementary classes

  • Author: Sebastien Vasey
  • Pub Online: Oct 11, 2017
  • DOI: 10.1002/malq.201600025 (p 193-201)

Algebraic semantics for the fragment of IPC and its properties

  • Author: Katarzyna Słomczyńska
  • Pub Online: Oct 27, 2017
  • DOI: 10.1002/malq.201600046 (p 202-210)

Cardinal characteristics and countable Borel equivalence relations

  • Author: Samuel Coskey, Scott Schneider
  • Pub Online: Oct 27, 2017
  • DOI: 10.1002/malq.201400111 (p 211-227)

Intermediate arithmetic operations on ordinal numbers

  • Author: Harry J. Altman
  • Pub Online: Oct 30, 2017
  • DOI: 10.1002/malq.201600006 (p 228-242)

The length of an intersection

  • Author: Christian Delhommé, Maurice Pouzet
  • Pub Online: Nov 02, 2017
  • DOI: 10.1002/malq.201500067 (p 243-255)

Killing them softly: degrees of inaccessible and Mahlo cardinals

  • Author: Erin Kathryn Carmody
  • Pub Online: Oct 30, 2017
  • DOI: 10.1002/malq.201500071 (p 256-264)

Aronszajn trees, square principles, and stationary reflection

  • Author: Chris Lambie‐Hanson
  • Pub Online: Oct 27, 2017
  • DOI: 10.1002/malq.201600040 (p 265-281)

A note on equality in finite‐type arithmetic

  • Author: Benno Berg
  • Pub Online: Oct 27, 2017
  • DOI: 10.1002/malq.201600080 (p 282-288)

A direct proof of the five element basis theorem

  • Author: Boban Veličković, Giorgio Venturi
  • Pub Online: Oct 27, 2017
  • DOI: 10.1002/malq.201600015 (p 289-298)

Non‐archimedean stratifications of tangent cones

  • Author: Erick García Ramírez
  • Pub Online: Oct 30, 2017
  • DOI: 10.1002/malq.201600023 (p 299-312)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.